# SDR TWAA9721001

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- System (JASC): 2120 · Air Distribution System
- Part: Air Distrbution
- Condition: Smoke
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 306 - ON FINAL APPROACH WITH ENGINE TAIL ANTI-ICE ON, A SMALL AMOUNT OF SMOKE VAPOR APPEARED IN THE COCKPIT. CYCLED TAIL ANTI-ICE SWITCH WITH AIR TO TAIL AND WINGS, VISUALLY CHECKED COCKPIT UNDER GLARESHIELD, INSPECTED E/E COMPARTMENT.  NO SMOKE, VAPOR OR ODOR WAS DETECTED.  OPERATION CHECKS ALL NORMAL.  (M)
